# SDR C1HA200795002

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSE BS 303 AT L-1 DOOR LOWER HINGE HAS REPAIR DOUBLER CRACKED IN FWD CUTOUT.  REMOVED EXISTING REPAIR DOUBLER, HFEC INSP AND FOUND SKIN AND INNER DOUBLER CRACKED, CRACK APPROX 2 1/4" LONG.  CUTOUT DAMAGED AREA IAW B727 SRM 51-10-1.  REPAIRED AREA IAW CA EO-727-5331-19 AND BOEING SKETCH NR 1-316284639-3.
